DOI QR코드

DOI QR Code

PURITY OF POLYNOMIAL MODULES AND INVERSE POLYNOMIAL MODULES

  • Published : 2005.08.01

Abstract

In this paper we show that we can extend the purity of left R-modules to the case of polynomial modules, bipolynomial modules, and also inverse polynomial modules.

References

  1. A. S. McKerrow, On the Injective Dimension of Modules of Power Series, Quart J. Math. Oxford 25 (1974), no. 3, 359-368 https://doi.org/10.1093/qmath/25.1.359
  2. D. G. Northcott, Injective Envelopes and Inverse Polynomials, London Math. Soc. 2 (1974), 290-296
  3. S. Park, Inverse Ploynomials and Injective Covers, Comm. Algebra 21 (1993), 4599-4613 https://doi.org/10.1080/00927879308824819
  4. S. Park, The Macaulay-Northcott Functor, Arch. Math. (Basel) 63 (1994), 225-230 https://doi.org/10.1007/BF01189824
  5. S. Park, Gorenstein Rings and Inverse Polynomials, Comm. Algebra 28 (2000), no. 2, 785-789 https://doi.org/10.1080/00927870008826859
  6. S. Park, The General Structure of Inverse Polynomial Modules, Czechoslovak Math. J. 51 (2001), no. 126, 343-349 https://doi.org/10.1023/A:1013798914813
  7. J. Rotman, An Introduction to Homological Algebra, Academic Press Inc. New York, 1979

Cited by

  1. Generalized Inverse Power Series Modules vol.39, pp.8, 2011, https://doi.org/10.1080/00927872.2010.491101